Professor Information

Lin Shan

Address College of Natural Sciences
Department of Mathematics
17 University Ave. Ste 1701
San Juan, PR 00925-2537
Office NCN II C-171
Office Hours
Program
Telephone (787) 764-0000 88268
E-Mail ude.rpu@nahs.nil
MathSciNet Link

Education

Ph.D. , Vanderbilt University, 2007

Research

Index Theory, Coarse Geometry, Geometric Analysis

Selected Publications

  1. Shan, Lin; A concentration theorem of (R,p)-anders on Hadamard manifolds. Commun. Math. Res. 32 (2016), no. 2, 97–104.
  2. Shan, Lin; A class of metric spaces which do not coarsely contain expanders. Commun. Math. Res. 30 (2014), no. 3, 284–288.
  3. Shan, Lin; Wang, Zheng; Locally compact groups and property A. Adv. Math. (China) 42 (2013), no. 6, 837–841.
  4. Shan, Lin; Approximation properties and generalized rapid decay. (Chinese) Chinese Ann. Math. Ser. A 34 (2013), no. 5, 621–626; translation in Chinese J. Contemp. Math. 34 (2013), no. 4, 381–386.
  5. Shan, Lin; A concentration theorem of expanders on Hadamard manifolds. J. Funct. Anal. 263 (2012), no. 1, 109–114.
  6. Shan, Lin; An equivariant higher index theory and nonpositively curved manifolds. J. Funct. Anal. 255 (2008), no. 6, 1480–1496.
  7. Shan, Lin; Equivariant index theory and non-positively curved manifolds. Thesis (Ph.D.)–Vanderbilt University. 2007. 80 pp. ISBN: 978-1124-46919-5,
  8. Shan, Lin; Wang, Qin; The coarse geometric Novikov conjecture for subspaces of non-positively curved manifolds. J. Funct. Anal. 248 (2007), no. 2, 448–471.
  9. Shan, Lin; Reducing subspaces for a class of analytic Toeplitz operators on the bidisc. (Chinese) J. Fudan Univ. Nat. Sci. 42 (2003), no. 2, 196–200.

Selected Grants and Awards

Additional Information